# SDR 9LVA202206060001

- Difficulty date: May 22, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N242SD
- Make and model: Cessna 525A
- Aircraft serial: 1069
- Aircraft time: 387 hours, 266 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Crushed
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND HANDLING AT KTUL, LINE PERSONNEL FAILED TO DISCONNECT GPU FROM TUG BEFORE MOVING TUG. GPU CORD WRAPPED UNDERNEATH AFT FUSELAGE FAIRING AND CRUSHED FAIRING SKIN AND ATTACH SUPPORTS.
